# SDR DXTA2025101605306

- Difficulty date: October 14, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N339QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800191
- Aircraft time: 14,153 hours, 9,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 007907
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WITH SHIP BATTERIES CONNECTED, CONDUCTING THE EMER LIGHT TEST IN THE ON.  ARM POSITION NO EMERGENCY LIGHTS ILLUMINATED.   REMOVED NR 1 EMERGENCY BATTERY PACK AND INSTALLED NEW NR 1 BATTERY PACK.  REMOVED NR 2 BATTERY PACK AND INSTALLED A NEW NR 2 BATTERY PACK.  REMOVED NR 3 BATTERY PACK AND INSTALLED A NEW NR 3 BATTERY PACK. REMOVED NR 4 BATTERY PACK AND INSTALLED A NEW NR 4 BATTERY PACK IAW AMM 33-50-10. OPS CHECKED NORMAL.
